MAUDE Adverse Event Report: CONCORD MANUFACTURING UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

CONCORD MANUFACTURING UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Model Number 180111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 10/23/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
Clinical investigation: a temporal relationship exists between ccpd therapy utilizing the liberty cycler and the patient¿s serious adverse events of cardiac arrest, hospitalization, and subsequent death.The patient reportedly was undergoing ccpd therapy when he experienced a cardiac arrest and was sent to the hospital where he later expired.The patient past medical history and the etiology of the events is unknown; therefore, causality cannot be established.Limited information precluded a more comprehensive investigation.The esrd population continues to have significantly higher mortality, and fewer expected years of life when compared to the general population.Cardiovascular disease (or sudden cardiac death) accounts for the most deaths among the esrd population.Additionally, adults with esrd have mortality rates up to 30-fold higher than the general population.Based on the information available, the liberty cycler cannot be disassociated from the serious adverse events of cardiac arrest and death.While there is no allegation or objective evidence indicating a fresenius device(s) and/or product(s) malfunctioned or failed to meet user expectation.However, due to the lack of information (e.G., esrd death notification, death certificate, discharge summary, treatment data) and no manufacturer evaluation of the suspect device, the patient¿s liberty cycler cannot be excluded from having a possible causal or contributory role in the serious adverse events.Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
On (b)(6) 2022, fresenius became aware this patient experienced a cardiac arrest while undergoing continuous cycling peritoneal dialysis (ccpd) therapy, and later expired at the hospital.Subsequent attempts to obtain additional information (e.G., discharge summary, esrd death notification, autopsy report, treatment data, death certificate) have thus far proven unsuccessful.
 
Additional Manufacturer Narrative
Plant investigation: the device was not returned to the manufacturer for physical evaluation and the serial number could not be obtained.Investigation determines that there was no causal relationship between the objective evidence and the alleged event; the alleged event is unconfirmed.As a serial number could not be determined, device history and manufacturing records could not be reviewed.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.Should additional relevant information become available, a supplemental report will be submitted. .
 
Event or Problem Description
On 25/oct/2022, fresenius became aware this patient experienced a cardiac arrest while undergoing continuous cycling peritoneal dialysis (ccpd) therapy, and later expired at the hospital.Subsequent attempts to obtain additional information (e.G., discharge summary, esrd death notification, autopsy report, treatment data, death certificate) have thus far proven unsuccessful.

Brand Name
UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED)
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key15740865
Report Number0002937457-2022-01878
Device Sequence Number15043918
Product Code FKX
UDI-Device Identifier00840861100972
UDI-Public00840861100972
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K123630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number180111
Device Catalogue NumberRTLR180111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer11/18/2022
Initial Report FDA Received Date11/05/2022
Supplement Report FDA Received Date11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIBERTY CYCLER SET.; LIBERTY CYCLER SET.; PD SOLUTION.; PD SOLUTION.
Outcome Attributed to Adverse Event Death; Hospitalization; Required Intervention; Life Threatening;
Patient SexMale